Hiroshima Mathematical Journal

A boundary uniqueness property for weighted Sobolev functions

Toshihide Futamura

Full-text: Open access

Abstract

The aim of this paper is to discuss a uniqueness property for Sobolev functions with certain condition on area integrals.

Article information

Source
Hiroshima Math. J., Volume 31, Number 3 (2001), 439-449.

Dates
First available in Project Euclid: 23 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151105731

Digital Object Identifier
doi:10.32917/hmj/1151105731

Mathematical Reviews number (MathSciNet)
MR1870987

Zentralblatt MATH identifier
0997.31005

Subjects
Primary: 31B30: Biharmonic and polyharmonic equations and functions
Secondary: 31B15: Potentials and capacities, extremal length

Citation

Futamura, Toshihide. A boundary uniqueness property for weighted Sobolev functions. Hiroshima Math. J. 31 (2001), no. 3, 439--449. doi:10.32917/hmj/1151105731. https://projecteuclid.org/euclid.hmj/1151105731


Export citation